A generalization of Ueno's inequality for n-step transition probabilities

Tom 25 / 1998

Andrzej Nowak Applicationes Mathematicae 25 (1998), 295-299 DOI: 10.4064/am-25-3-295-299

Streszczenie

We provide a generalization of Ueno's inequality for n-step transition probabilities of Markov chains in a general state space. Our result is relevant to the study of adaptive control problems and approximation problems in the theory of discrete-time Markov decision processes and stochastic games.

Autorzy

  • Andrzej Nowak

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek